CaltechAUTHORS
  A Caltech Library Service

Observability of a class of hyperbolic distributed parameter systems

Yu, T. K. and Seinfeld, J. H. (1971) Observability of a class of hyperbolic distributed parameter systems. IEEE Transactions on Automatic Control, 16 (5). pp. 495-496. ISSN 0018-9286. doi:10.1109/TAC.1971.1099793. https://resolver.caltech.edu/CaltechAUTHORS:20170810-165157453

[img] PDF - Published Version
See Usage Policy.

342kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-165157453

Abstract

Necessary and sufficient conditions are presented for the observability of a class of linear hyperbolic distributed parameter systems. Observations are assumed to be made along paths intersecting the characteristic curves of the system.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TAC.1971.1099793DOIArticle
http://ieeexplore.ieee.org/document/1099793/PublisherArticle
ORCID:
AuthorORCID
Seinfeld, J. H.0000-0003-1344-4068
Additional Information:© 1971 IEEE. Manuscript received March 29, 1971.
Issue or Number:5
DOI:10.1109/TAC.1971.1099793
Record Number:CaltechAUTHORS:20170810-165157453
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-165157453
Official Citation:T. Yu and J. Seinfeld, "Observability of a class of hyperbolic distributed parameter systems," in IEEE Transactions on Automatic Control, vol. 16, no. 5, pp. 495-496, Oct 1971. doi: 10.1109/TAC.1971.1099793
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80268
Collection:CaltechAUTHORS
Deposited By: Kristin Buxton
Deposited On:11 Aug 2017 18:27
Last Modified:15 Nov 2021 17:53

Repository Staff Only: item control page